Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 35, No. 5, p. 997 (November 1972)
(Russian original - ZhETF, Vol. 62, No. 5, p. 1913, November 1972 )

Nonlinear Phenomenon of Longitudinal Magnetization of a Uniaxial Paramagnet by a Transverse High-frequency Magnetic Field
L.D. Filatova, V.M. Tsukernik

Received: November 25, 1971

PDF (323.8K)

Report problems